Reforms of a generalized KKMF principle

Authors

  • S. Park The National Academy of Sciences, Republic of Korea, Seoul 06579; and Department of Mathematical Sciences, Seoul National University, Seoul 08826, KOREA

Keywords:

KKM theorem, Fan’s 1961 KKM lemma, 1984 KKM theorem, Fan-Browder fixed point theorem, abstract convex space, (partial) KKM space

Abstract

In 2005, Ben-El-Mechaiekh, Chebbi, and Florenzano obtained a generalization of Ky Fan’s 1984 KKM theorem on the intersection of a family of closed sets on non-compact convex sets in a topological vector space. They also extended the Fan-Browder fixed point theorem to multimaps on non-compact convex sets. In this article, we deduce the better abstract versions of such results from a general KKM theorem on abstract convex spaces in our previous works.

Author Biography

S. Park, The National Academy of Sciences, Republic of Korea, Seoul 06579; and Department of Mathematical Sciences, Seoul National University, Seoul 08826, KOREA

webpage: parksehie.com

Additional Files

Published

2021-04-01

How to Cite

Park, S. (2021). Reforms of a generalized KKMF principle. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 12(1), 37-44. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/618

Issue

Section

Research Article